# SDR AALA202211074654

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 29,248 hours, 5,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT DOOR HAS DOOR "PULL UP" HANDLE ROLLER THAT SLIDES OFF DOOR HANDLE ASSEMBLY. MAINTENACE CLEANED AND BONDED PULL UP HANDLE ROLLER TO DOOR HANDLE ASSEMBLY PER MPSM 12-05.
